# SDR 00FDEA00183

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- Aircraft time: 74,802 hours, 57,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BIN FLOOR SUPPORT CHANNEL CORRODED BEYOND ALLOWED LIMITS, ON LWR SURFACE, AT FASTENER HOLES BENEATH RT FLOOR TRACK BS 960.  *S/D*  REMOVED ANGLE, FAB AND INSTALLED NEW ANGLE IAW SRM 51-20-1 & 51-30-2.
